# SDR TWAA0017302

- Difficulty date: October 31, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N917TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49366
- Aircraft time: 45,589 hours, 23,301 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE AFT CARGO COMPT FORMER AT STA 1322 WAS CORRODED, LONGERON 28L TO 28R.  SPLICED IN NEW SECTION OF FORMER PER SRM 51-30-2A, SRM 51-30-3, SRM 51-10-3, SRM 51-6, AND DRAWINGS 993664 AND 9958238.
